# SDR IPXA2018082743198

- Difficulty date: August 24, 2018
- Submitted: August 27, 2018
- Operation: Air carrier
- Aircraft: N292UP
- Make and model: Doug MD-11F
- Aircraft serial: 48566
- Aircraft time: 65,749 hours, 11,746 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR, FWD EMERGENCY LIGHT WAS INOPERATIVE.   REPLACED THE LAMP IAW AMM 33-52-01-000-805, AND 33-52-01-400-805,  OPS TESTED IAW AMM 33-52-01-700-805.
